# SDR AJXA2022010300012

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N752WJ
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 13,911 hours, 8,067 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: 7002800901
- Part serial: 98011076
- Condition: None
- Location: Zone 300
- Part time: 5,885 hours, 3,130 cycles
- Component: Tire, Goodyearaero
- Component part number: 164F032
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

DURING TAKOFF THE LOWER YAW DAMPER B  AMBER CAS ILLUMINATED AND THE PILOT ABORTED TAKEOFF AND RETURNED TO THE FBO AT KOPF. MECHANICS WERE SENT TO THE PLANE AND PERFORMED A CHECK OF THE YAW DAMPER SYSTEM AND WERE UNABLE TO DUPLICATE THE FAULT. PILOT ALSO REPORTED NOSEWHEEL SHIMMY DURING TAKEOFF ROLL.  MECHANICS REMOVED AND REPLACED BOTH NOSE WHEEL TIRE ASSEMBLIES. AIRCRAFT HAS BEEN RETURNED TO SERVICE
